# SDR SWAA097118

- Difficulty date: November 6, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N513SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24190
- Aircraft time: 58,360 hours, 56,594 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EVAC SLIDE PRESS IND OUT OF LIMITS.  REMOVED AND REPLACED SLIDE ASSY PER MT.
